Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Short attention span, difficulty concentrating. Taken Adderall. Can you help?

I have had hard time staying focused on anything.my attention span is very short. I start several projects but get bored and move on to the next one. I can t even watch a movie. I get up and down and piddle with other things.i don t concentrate like I should at work and find myself sleepy all the time. My children take aderall so I tried one. They commented to me that I seem calm and not bouncing all over the place. Can u help?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
hello

welcome to health care magic

According to the symptoms given by you, you could be having some sort of anxiety disorder or even depressive episode as these symptoms (difficulty concentrating/attention) are common in these conditions. There is also a possibility of Adult ADHD but that diagnosis rests on detailed evaluation by a psychiatrist. I advise you to stop taking adderall on your own as it is associated with significant side effects. Consult a psychiatrist for proper diagnosis and management.

Hope it helps
Thanks
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor